# SDR DALA2018030701463

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 884
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION WAS FOUND ON THE WEB AT BS 884, BETWEEN LONGERONS 28L - 28R.   THE WEB WAS REPAIRED IAW ER/A 566426-14, REV ORIG,  AND ETI -90-18-003,  REV 2.
